# SDR DALA14033925813

- Difficulty date: June 6, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 40,080 hours, 13,220 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Nr 6 Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, BRAKE FIRE REPORTED BY ANOTHER ACFT.  FOUND INTERNAL HYDRAULIC LEAK ON NR 6 BRAKE.  REPLACED BRAKE AND WHEEL ASSY OK FOR SERVICE.
